advertisement
Question
Posted by: Anon | 2007/06/20

Librium

I suffer from REALLY bad muscle spasms in my shoulders and back - I have been having problems for about five years now. I work in IT and it doesn't really help sitting in front of the computer all day. It is becoming unbearable. I use Trepaline 25mg but even this doesn't ease my muscles. Would using Librium as a chronic medication be safe? (as a muscle relaxant)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
Librium is one of the Benzodiasepines type drugs - it will really work well but is addictive and may make you sleepy and I would not like to suggest this to you as a long term solution. It may help to see a physiotherapist to teach you some strengthening exercises and relaxation techniques. Heat packs, Robaxin or Norflex may also be useful.
See also http://patients.uptodate.com/topic.asp?file=bone_joi/8884

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement